Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tasting blood in mouth after running. Cause?

Hi, I m a 19 year old girl. I am 5,7 and weigh 137lbs. When I run, even short distances, (Five minutes of running) I tend to start tasting blood in my mouth. After running, I still keep that taste and I just feel terrible. I exercise three times a week at least and I d like to think I m in alright shape. What is this taste and is it dangerous? Andrea
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

Following are possible common causes for your complaint:
-Dehydration leading to dry mouth during running.
-Vitamin deficiency
-Concurrent use of some medicine leading to metallic taste in mouth.

If you do not have other symptoms like weakness, dizziness or blood in mouth, then in my opinion there is no need to worry currently.

Wish you good health and all the best.

Dr Ashish Kumar Mittal
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor